# SDR ASAA2015071812484

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 30,505 hours, 9,132 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APU CSS ATTEMPT AT FL 380, FAULT LIGHT ILLUMINATED.  FAULT LIGHT EXTINGUISHED WITHIN 5 MINS. QRH ACCOMPLISHED AT FL 340 APU SUCCESSFULLY STARTED.  ACFT GROUNDED. BITE CHECK OF APU ECU SHOWS ONE OCCURRENCE OF FAULT CODE 49-41010.  NO PREVIOUS HISTORY 90 DAYS AND NO CURRENT FAULTS. PERFORMED APU OPS TEST IAW AMM 49-11-00-710-801.  OPS TEST GOOD.  PERFORMED FIM TASK 49-40, TASK 801 A-F, 26D. FAULT CODE 49-41010 DID NOT RETURN. CSS START PASSED.
